# SDR SWIA201229507

- Difficulty date: February 4, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 21,496 hours, 17,029 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER TO BE +400FT.  (FLT 4809)  REPLACED STANDBY PNEUMATIC INSTRUMENT.  PN WL102AMS5  SN  OFF  AN957.
